The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 34 NO.2 / (1999))
Functional Boundary Value Problems Without Growth Restrictions
Svatoslav Stanek,
Pages. 223-242
Abstract Let $J=[0,T]$ and $F:C^0 (J) imes C^0 (J) imes mathbb R
ightarrow L_1(J)$ be an operator. Existence theorems for the functional differential equation
$(g(x'(t)))' = (F(x,x',x'(t)))(t)$ with functional boundary conditions
generalizing the non-homogeneous Dirichlet boundary conditions and
non-homogeneous mixed boundary conditions are given. Existence results are
proved by the Leray-Schauder degree theory under some sign conditions imposed
upon $F$.
Contents 1. Introduction 2. BVP (1), (2) 3. BVP (1), (3)
Key words Existence, sign conditions, Caratheodory conditions, Leray-Schauder degree
Mathmatical Subject Classification 34K10